# SDR AALA202312133287

- Difficulty date: December 10, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 63,135 hours, 26,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1 INCH CRACK IN GUSSET LOCATED AT BS 500I AND STR 19R. REMOVED AND REPLACED GUSSET PER AARD 51-00-05-1 BOEING DRAWING 143A7902.
